# SDR JBXA000237

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N588ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7368
- Aircraft time: 2,129 hours, 1,899 cycles
- System (JASC): 3140 · Central Computers
- Part: Pump
- Part number: 6229820007
- Part serial: 1022
- Condition: Failed
- Location: Lt Main Ejector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN EJECTOR PUMP FAILED.  REMOVED AND REPLACED LEFT ENGINE FUEL FEED PRESSURE SWITCH IAW CRJ AMM 28-42-04.  THIS WAS NOT A GOOD FIX.  REMOVED AND REPLACED NR 2 DCU IAW CRJ AMM 31-41-04.  PERFORMED OPERATIONAL TEST OF EJECTOR PUMP IAW CRJ AMM 28-42-04.  ALL OPERATIONAL CHECKS GOOD AT THIS TIME.
